# SDR IPXA10560283

- Difficulty date: May 19, 2010
- Submitted: June 7, 2010
- Operation: Air carrier
- Aircraft: N428UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25459
- Aircraft time: 20,934 hours, 14,087 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 484-618
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C2 MCB SEAT TRACK HAS CORROSION ON UPPER SURFACE AT BS 484 TO 618, LBL 44.  R & R MCB SEAT TRACK AT BS 484 TO 618, LBL 44 IAW SRM 53-00-52-1A FIG 101 AND DWG 143N5273 REV "A".
